zbMATH — the first resource for mathematics

Controllability of nonlinear systems. (English) Zbl 0336.93009

93B05 Controllability
93C10 Nonlinear systems in control theory
Full Text: DOI
[1] Markus, L.,Controllability of Nonlinear Processes, SIAM Journal on Control, Vol. 3, No. 1, 1965. · Zbl 0294.93001
[2] Gershwin, S. B., andJacobson, D. H.,A Controllability Theory for Nonlinear Systems, IEEE Transactions on Automatic Control, Vol. AC-16, No. 1, 1971.
[3] Dauer, J. P.,A Controllability Technique for Nonlines Systems, Journal of Mathematical Analysis and Applications, Vol. 37, No. 2, 1972. · Zbl 0199.48305
[4] Dauer, J. P.,Controllability of Nonlinear Systems Using a Growth Condition, Journal of Optimization Theory and Applications, Vol. 9, No. 2, 1972. · Zbl 0215.30204
[5] Lobry, C.,Controllability of Nonlinear Systems on Compact Manifolds, SIAM Journal on Control, Vol. 12, No. 1, 1974. · Zbl 0286.93006
[6] Hermes, H.,On Local and Global Controllability, SIAM Journal on Control, Vol. 12, No. 2, 1974. · Zbl 0255.93005
[7] Davison, E. J., andKunze, E. C.,Some Sufficient Conditions for the Global and Local Controllability of Nonlinear Time Varying Systems, SIAM Journal on Control, Vol. 8, No. 4, 1970. · Zbl 0236.93007
[8] Lukes, D. L.,Global Controllability of Nonlinear Systems, SIAM Journal on Control, Vol. 10, No. 2, 1972. · Zbl 0264.93004
[9] Yamamoto, Y., andSugiura, I.,On Controllability for Nonlinear Control Systems, Journal of SICE in Japan, Vol. 9, No. 1, 1973.
[10] Dauer, J. P.,Nonlinear Perturbations of Quasi-Linear Control Systems (to appear). · Zbl 0339.93004
[11] Kantorovich, L. V., andAkilov, G. P.,Functional Analysis in Normed Spaces, Pergamon Press, Oxford, England, 1964. · Zbl 0127.06104
[12] Coddington, E. A., andLevinson, N.,Theory of Ordinary Differential Equations, McGraw-Hill Book Company, New York, New York, 1955. · Zbl 0064.33002
[13] Yamamoto, Y., andSugiura, I.,Some Sufficient Conditions for the Observability of Nonlinear Systems, Journal of Optimization Theory and Applications, Vol. 13, No. 6, 1974. · Zbl 0261.93006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.